# SDR 120B2020071600103

- Difficulty date: July 16, 2020
- Submitted: July 16, 2020
- Operation: Air carrier
- Aircraft: N36NE
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 99,613 hours, 15,783 cycles
- System (JASC): 2540 · Lavatories
- Part: Control Module
- Part number: 1742F5
- Part serial: 3227
- Condition: Failed
- Location: Lavatory
- Part time: 99,613 hours, 15,783 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV LIGHT ILLUMINATED AND WILL NOT CLEAR.
